MathSciNet Relay Station
MathSciNet bibliographic data
MR875752 35R60 (35L40)
Krishnan, E. V. On the Itô-type coupled nonlinear wave equation. J. Phys. Soc. Japan 55 (1986), no. 11, 3753–3755.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement